# SDR VNAA2010122200010

- Difficulty date: December 16, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 15,276 hours, 15,816 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT ENGINE MADE A NOISE AND INDICATED A VIBRATION 3.8.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE USING THE AIRCRAFT MAINTENANCE MANUALS COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RELEASED FOR SERVICE.
